Skip to main content

Topological Fukaya category and mirror symmetry for punctured surfaces

Pascaleff, James, Sibilla, Nicolo (2019) Topological Fukaya category and mirror symmetry for punctured surfaces. Compositio Mathematica, 15 (3). pp. 599-644. ISSN 0010-437X. (doi:10.1112/S0010437X19007073) (KAR id:70174)

PDF Author's Accepted Manuscript
Language: English
Download (647kB) Preview
Official URL


In this paper we establish a version of homological mirror symmetry for punctured

surface ? via the topological Fukaya category. We prove that the topological Fukaya

model (X, W). Along the way we establish new gluing results for the topological Fukaya

category of punctured surfaces which are of independent interest.

Item Type: Article
DOI/Identification number: 10.1112/S0010437X19007073
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Nicolo Sibilla
Date Deposited: 19 Nov 2018 09:47 UTC
Last Modified: 06 May 2020 03:18 UTC
Resource URI: (The current URI for this page, for reference purposes)
Sibilla, Nicolo:
  • Depositors only (login required):


Downloads per month over past year